Advil or Tylenol? and Why?
For what? Both can be used as pain relievers. Tylenol is paracetamol/acetaminophen. These are used for restlessness and pain nouns and can be taken every 4 hours as needed and even on an empty stomach. Advil is ibuprofen which is a non-steroidal anti-inflammatory drug (NSAID). It can be used as a fever/pain reliever but it have also added benefit in that it act against inflammation. However, it has also an adverse side effect. It is a gastric irritant that's why it have to be taken on a full stomach or after meals and at most minuscule 6 hours apart.
What is your question anyway?
Tylenol, quick action,nouns,and it make me perceive good.
Tylenol for headache, Advil for everything else. Advil relieves swelling and is pain reliever so it's great for cramps, sore fund, sore muscles, etc.
For toothaches and severe pain I lug both.
Advil. Most of the headaches I capture are tension headache. As Advil contains ibuprofen, a non-steroidal anti-inflammatory, it's better suited as a form of treatment. Tension headaches are usually cause by inflammation of muscles, and anti-inflammatories kill the inflammation. Tylenol contains acetaminophen, which isn't an anti-inflammatory, and it's also impossible for the liver.
My honest personal choice, though, is something we in Canada call for "222's" or "AC & C". These are tablets with aspirin, codeine, and caffeine--all of which are honourable for headaches. In Canada you can gain these without a prescription and they work--they waste headaches limp. They're pretty good for other forms of distress also.
Here is the CORRECT answer in language of pain relieving:
Tylenol Extra Strength is what you call for - it only costs 50 cents more than regular.
The science: Acetaminophen
Acetaminophen is an ingredient which numbs 60% of total neurons, which slows the synapses of strain through your body.
Thank you, Honors Biology!
Now here is the real correct answer. Tylenol is extremely liver and kidney toxic, it is the central cause of liver bomb. Take advil.
Advil taken in substantial doses has cause kidney failure. This is from word of football players taking mega doses and from many doctors. I hold a kidney problem from a bad set of genes and adjectives my doctors say that any Advil type drug will motive potential kidney failure. Advil is tremendously hard on every bodies kidneys. Stick beside Tylenol type pain relievers.
Acetominophen is no more toxic than the rest of the drugs we ingest. Your give somebody the third degree was a bit confusing. What are you taking it for? Tylenol (acetominophen) is great for muscle pains, headache, fever. It last four hours. Advil (ibuprofen) can also be taken for headaches and confusion, but it is most effective for muscle headache because it decreases the cramping. It last six hours. Which makes it especially adjectives for period cramping for the ladies. Acetylsalycilic sharp (aspirin) is okay for all of the above, but must never be given to children due to Reye's Syndrome. And Excedrin is a favorite for headache because it contains acetominophen, aspirin, and caffeine. The caffeine is what sets this apart from the others. It works as an adjunct and help your body to absorb it much quicker.
I dream up it just depends on the creature. For me, Advil. Acetaminophen (Tylenol) never works on me.
It depends on what you are trying to accomplish. Advil, or ibuprofen or Motrin...acts by decreasing the inflammation at the site of injury or inflammation. So if you have bone pain from a tooth, for instance, if you took Motrin or Advil...it would aim the amount of inflammation, decrease the swelling a touch and the pain would be relieved some. So you'd lift this in such a bearing as to keep your blood level at a point where the inflammation is minimal. Then the anguish would be relieved either abundantly, or a little, but some.
Tylenol act more on nerves or the nervous system and relieves distress centrally. It's not like narcotics which kind you not care in the region of the pain, it simply minimizes it.
So you can take Tylenol and Advil and you'd consistency better. There are the side effects noted in the other answers. To respectively of us these drugs or medications sometimes work better for this cramp but not that pain.
The mixture of Tylenol and aspirin and caffeine works powerfully because it acts centrally beside the Tylenol, the caffeine helps next to increasing penetration or central absorption of the Tylenol, and the aspirin act by inhibiting the inflammation at the site of the injury.